Alert archive / Missouri / Tornado Warnings in 2008
Tornado Warning 44, NWS Kansas City, MO
NWS Kansas City, MO issued this tornado warning at Jul 27, 2008, 8:29 PM CDT for Macon County, Missouri. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2008, 8:29 PM CDT (01:29 UTC)
- Expired
- Jul 27, 2008, 9:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
County Macon County, MO
The radar
The Pleasant Hill radar (KEAX), 176 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 8:59 PM CDT | HAIL 1 | Bevier, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 5:27 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 1.5 hours before the alert went out and 269 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3966 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 1513 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KEAX 280129
TOREAX
MOC121-280215-
/O.NEW.KEAX.TO.W.0044.080728T0129Z-080728T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
829 PM CDT SUN JUL 27 2008
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* TORNADO WARNING FOR...
WESTERN MACON COUNTY IN NORTH CENTRAL MISSOURI
* UNTIL 915 PM CDT
* AT 823 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO...AS WELL
AS GOLF BALL SIZE HAIL AND DAMAGING STRAIGHT LINE WINDS IN
EXCESS OF 70 MPH. THIS DANGEROUS STORM WAS LOCATED 15 MILES
NORTHEAST OF BUCKLIN...OR 15 MILES WEST OF LA PLATA...AND MOVING
SOUTHEAST AT 25 MPH.
* THIS TORNADIC STORM WILL BE NEAR...
CALLAO BY 905 PM CDT.
BEVIER BY 910 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE ETHEL
AND NEW CAMBRIA. A SECOND TORNADO WARNING REMAINS IN EFFECT FOR
EASTERN MACON COUNTY...ALSO UNTIL 9 PM.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 4003 9267 3970 9253 3969 9270 3970 9271
3970 9280 4000 9286
TIME...MOT...LOC 0129Z 331DEG 22KT 3995 9275
$$
BOOKBINDER2 follow-up statements
000 WWUS53 KEAX 280144 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 843 PM CDT SUN JUL 27 2008 MOC121-280215- /O.CON.KEAX.TO.W.0044.000000T0000Z-080728T0215Z/ MACON MO- 843 PM CDT SUN JUL 27 2008 ...A TORNADO WARNING REMAINS IN EFFECT FOR WESTERN MACON COUNTY UNTIL 915 PM CDT... AT 838 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM WITH INTENSE ROTATION JUST SOUTH OF ETHEL...OR 15 MILES NORTHWEST OF MACON. THIS STORM WAS MOVING SOUTHEAST AT 30 MPH. THIS DANGEROUS STORM WILL BE NEAR... CALLAO BY 855 PM CDT. BEVIER BY 900 PM CDT. GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS WILL ALSO ACCOMPANY THIS STORM. A TORNADO WARNING ALSO REMAINS IN EFFECT UNTIL 900 PM FOR EASTERN MACON COUNTY FOR A SEPARATE TORNADIC STORM. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT OR STORM SHELTER. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3999 9265 3970 9253 3969 9270 3993 9279 TIME...MOT...LOC 0143Z 333DEG 24KT 3983 9269 $$ BOOKBINDER
000 WWUS53 KEAX 280211 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 910 PM CDT SUN JUL 27 2008 MOC121-280220- /O.EXP.KEAX.TO.W.0044.000000T0000Z-080728T0215Z/ MACON MO- 910 PM CDT SUN JUL 27 2008 ...THE TORNADO WARNING FOR WESTERN MACON COUNTY WILL EXPIRE AT 915 PM CDT... AT 908 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED INTO FAR SOUTHWEST MACON COUNTY...WHERE A TORNADO WARNING CONTINUES THROUGH 945 PM. ALTHOUGH THE THREAT FOR SEVERE WEATHER HAS ENDED FOR LOCATIONS BETWEEN ETHEL AND CALLAO...TORRENTIAL RAINFALL WILL LEAD TO FLASH FLOODING. LAT...LON 3999 9265 3970 9253 3969 9270 3993 9279 TIME...MOT...LOC 0210Z 333DEG 24KT 3967 9258 $$ BOOKBINDER
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this tornado warning went out at Jul 27, 6:30 PM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, Jul 27, 6:30 PM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
630 PM CDT SUN JUL 27 2008
...UPDATED AVIATION DISCUSSION...
.DISCUSSION...
/339 PM CDT SUN JUL 27 2008/
SHORT TERM (TONIGHT-TUESDAY NIGHT)....
LARGE MCV CIRCULATION CONTINUES TO TRACK ACROSS SRN MINNESOTA LAST
AFTERNOON...PRECEDED BY A REJUVENATING MCS OVER NRN IA. OUTFLOW
BOUNDARY EXTENDING WEST OF THIS SYSTEM AND ASSOCIATED LOW LEVEL
CONFLUENCE ZONE REMAINS THE FOCUS FOR A SECONDARY THUNDERSTORM
COMPLEX THIS AFTERNOON.
RECENT VISIBLE IMAGERY FINALLY INDICATING CUMULUS DEVELOPMENT ALONG
INSTABILITY AXIS RUNNING ROUGHLY ALONG THE IA/NEB...FEATURING
DEWPOINTS WHICH HAVE AGAIN CLIMBED SHARPLY IN THE PAST TWO
HOURS...BACK INTO THE MID 70S. AIRMASS ALOFT IS ALSO UNSTABLE IN
THIS SAME REGION...AND PATCHY BENIGN ACCAS OVER ERN NEB HAD ERUPTED
INTO TWO ELEVATED CELLS ACROSS PAGE IA/NODAWAY MO COUNTIES. ALTHOUGH
THESE ROGUE CELLS HAVE ALL BUT DISSIPATED...THEY INDICATE THE
PRESENCE OF A CONDITIONALLY UNSTABLE AIRMASS THAT IS NOT YET CAPPED
OVER THE REGION.
AT THIS POINT...THE QUESTION IS NOT SO MUCH IF THE MUCH ADVERTISED
FORWARD PROPAGATING MCS WILL DEVELOP...BUT WHERE IT WILL TRACK.
DESPITE THE OVERALL E-SE MOTION THAT HAS BEEN OBSERVED SINCE
DAYBREAK...STILL PREFER NAM-WRF SOLUTION AS CONVECTION BECOMES
ROOTED IN THE BOUNDARY LAYER OVER THE NEXT SEVERAL HOURS. LIKE
YESTERDAYS COMPLEX ACROSS KANSAS...SURFACE BASED CONVECTION SHOULD
TEND TO PROPAGATE TOWARD THE SSE...FEEDING OFF THE INSTABILITY AXIS
AND RICH LOW LEVEL MOISTURE PRESENT OVER WRN IA/MO. THIS WOULD TEND
TO YIELD A MORE SOUTHERLY TURN TO THE SYSTEM WITH TIME...BRINGING
THE THREAT OF INTENSE CONVECTION TO THE NORTHEAST THIRD OF THE CWA
THIS EVENING.
BOTH A SEVERE AND FLASH FLOOD THREAT WILL ACCOMPANY THIS SYSTEM.
SEASONABLY STRONG NWRLY MID LEVEL FLOW CONTINUE ATOP BACKED SSE LOW
LEVEL WINDS...RESULTING IN VERY FAVORABLE DEEP LAYER SHEAR. THUS...
AN ATTENDANT DAMAGING WIND THREAT AND MARGINALLY SEVERE HAIL MAY
ACCOMPANY THE LEADING SURGE OF THIS ACTIVITY INTO THE EVENING HOURS
ACROSS NORTH CENTRAL/NORTHEAST MISSOURI INTO ADJACENT LSX/DVN CWAS.
OF GREATER CONCERN HOWEVER IS THE NW-SE STATIONARY FRONT/OUTFLOW
BOUNDARY THAT WILL BE REINFORCED BY THIS CONVECTION OVERNIGHT. AS
25-30 KNOT SW LOW LEVEL JET T-BONES THIS BOUNDARY...REPEATED
DEVELOPMENT COULD OCCUR WELL UPSTREAM...RESULTING IN PROLONGED HEAVY
RAINFALL ACROSS AREAS THAT CERTAINLY DO NOT NEED IT. PRECIPITABLE
WATERS CONTINUE TO INCREASE AS RICH TROPICAL LOW LEVEL MOISTURE IS
OVERTOPPED BY DOLLYS REMNANTS...WITH PWATS > 1.60 INCHES. WILL BE
ISSUING A FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST
MISSOURI...EFFECTIVE FROM 9 PM THROUGH 9 AM TOMORROW.
FOR TOMORROW...HIGH AMPLITUDE/SMALL WAVELENGTH RIDGE WILL BUILD
OVERHEAD...YIELDING 850MB TEMPS OF 25-26C OVER WRN MO/ERN KS.
ASSUMING NO CONTAMINATION FROM TONIGHTS ACTIVITY TO THE
NORTHEAST...TEMPS SHOULD REACH THE UPPER 90S EASILY WITH 70F-ISH
DEWPOINTS YIELDING ADVISORY CRITERIA HEAT INDICES. ADVISORY WILL RUN
SW OF A LINE FROM TARKIO TO CAMERON...SOUTH TO CLINTON.
NEXT ISSUE ON THE AGENDA IS GOOD OL DOLLY. HER REMNANTS CONTINUE TO
SLOWLY RIDE UP THE SRN FRONT RANGE...AND WILL LIFT ACROSS KANSAS
INTO NRN MO TUESDAY/TUESDAY NIGHT. THIS WILL BREAK THE ONE-DAY HEAT
WAVE...BUT RESULT IN PROLIFIC PRECIPITATION PRODUCTION THE
DOWNSHEAR...IMPACTING MUCH OF THE CWA TUESDAY/TUESDAY NIGHT. MORE ON
THIS LATER...
BOOKBINDER
MEDIUM RANGE (WEDNESDAY-SUNDAY)
THE MEDIUM RANGE MODEL SOLUTIONS HAVE COME INTO MUCH BETTER
AGREEMENT WITH THE HANDLING OF HURRICANE DOLLY REMNANTS BY MID WEEK.
ALTHOUGH THE MODELS EXHIBIT RATHER SIMILAR TRACKS WITH THIS RESIDUAL
MOISTURE...STILL NOT ENTIRELY CONFIDENT THAT THE PLACEMENT OR TIMING
IS PRECISE JUST YET. BUT STAYING ON THE SAME PAGE AS THE MEDIUM
RANGE MODELS...KEPT MORE FAVORABLE PRECIPITATION CHANCES ACROSS THE
SOUTHERN AND EASTERN FORECAST SECTIONS INTO WEDNESDAY BEFORE THE
SHORTWAVE IS FORECAST TO MOVE OUT OF THE AREA.
PAST WEDNESDAY...WENT WITH SLIGHT PRECIPITATION CHANCES OR LESS. THE
MAIN CONCERN FOR LATER IN THE WEEK IS WITH SHORTWAVE ACTIVITY IN THE
NORTHWEST FLOW...MAYBE SETTING OFF A COUPLE ROUNDS OF SHOWERS AND
THUNDERSTORMS ACROSS THE DAKOTAS/EASTERN NEBRASKA/IOWA REGION. THIS
ACTIVITY WOULD TEND TO PROGRESS SOUTHEAST WITH THE POTENTIAL TO
REACH PORTIONS OF MISSOURI. WILL WAIT TO GET SPECIFIC WITH ANY OF
THESE SHORTWAVES UNTIL THERE IS BETTER MODEL CONSISTENCY AND THAT
TIMEFRAME GETS A BIT CLOSER.
THE UPPER RIDGE OVER THE SOUTHWEST AND PLAINS REGION WILL EXPAND
EASTWARD LATER THIS WEEK. CLOUD COVER IS ANTICIPATED TO LIMIT
TEMPERATURES ON WEDNESDAY...BEFORE THE BUILDING RIDGE WILL BRING
SUMMER HEAT BACK TO THE AREA BY THE LATTER PARTS OF THIS WEEK AND
INTO NEXT WEEKEND.
STOFLET
&&
.AVIATION...
VFR CONDITIONS ARE EXPECTED THROUGH THE 00Z TAF CYCLE. CLEAR
SKIES SHOULD PERSIST FOR MUCH OF THE PERIOD...OUTSIDE OF SOME
SCATTERED MID LEVEL CLOUDS POSSIBLY DURING THE EARLY MORNING HOURS
MONDAY. WINDS WILL MAINTAIN A PREVAILING SOUTHERLY COMPONENT AND
SHOULD REMAIN AT OR BELOW 10KTS. A SEVERE MESOSCALE CONVECTIVE
SYSTEM IS DEVELOPING FROM SOUTH CENTRAL/SOUTHEASTERN IOWA INTO
NORTHEASTERN MISSOURI EARLY THIS EVENING...HOWEVER THIS SYSTEM WILL
REMAIN WELL EAST OF THE TERMINALS.
STOFLET
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY FROM NOON MONDAY TO 7 PM MONDAY FOR MOZ001-MOZ011-
MOZ012-MOZ020-MOZ021-MOZ028-MOZ029-MOZ030-MOZ037-MOZ038-
MOZ043-MOZ044-MOZ053-MOZ054.
FLASH FLOOD WATCH FROM 9 PM SUNDAY TO 10 AM MONDAY FOR MOZ006-
MOZ007-MOZ008-MOZ015-MOZ016-MOZ017-MOZ024-MOZ025.
KS...HEAT ADVISORY FROM NOON MONDAY TO 7 PM MONDAY FOR KSZ025-KSZ057-
KSZ060-KSZ102-KSZ103-KSZ104-KSZ105.Hazardous weather outlook, Jul 27, 7:02 PM CDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 702 PM CDT SUN JUL 27 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-281100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 702 PM CDT SUN JUL 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT A THUNDERSTORM COMPLEX THAT DEVELOPED OVER SOUTH CENTRAL IOWA LATE SUNDAY AFTERNOON WILL CONTINUE TO MOVE ACROSS NORTH CENTRAL AND NORTHEAST MISSOURI THIS EVENING. THERE IS THE POTENTIAL FOR THESE STORMS TO BE SEVERE...WITH THREATS FOR DAMAGING STRAIGHT-LINE WINDS GREATER THAN 70 MPH...AS WELL AS LARGE HAIL...AND ISOLATED TORNADOES. THE SEVERE THREAT WILL MAINLY BE ALONG AND EAST OF A BETHANY TO MARSHALL LINE DURING THE EVENING HOURS. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER CENTRAL IOWA THIS EVENING AND HEAD SOUTH SOUTHEAST TONIGHT. THE MAIN THREAT WITH THESE STORMS BY LATE THIS EVENING AND THROUGH THE OVERNIGHT HOURS WILL BE HEAVY RAINFALL. THEREFORE A FLASH FLOOD WATCH HAS BEEN ISSUED FOR PORTIONS OF NORTH CENTRAL MISSOURI TONIGHT INTO MONDAY MORNING...GENERALLY ALONG AND NORTH OF A TRENTON TO MACON LINE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY FOR MONDAY...INCREASING HEAT AND HIGH HUMIDITY WILL ALLOW HEAT INDEX VALUES TO RANGE FROM 105 TO 110 DEGREES ACROSS FAR EASTERN KANSAS AND WESTERN MISSOURI. A HEAT ADVISORY HAS BEEN ISSUED FOR MONDAY AFTERNOON...GENERALLY ALONG AND SOUTHWEST OF A MARYVILLE TO MARSHALL LINE...INCLUDING THE KANSAS CITY METROPOLITAN AREA. A CHANCE OF THUNDERSTORMS WILL RETURN TUESDAY IN ASSOCIATION WITH THE REMNANTS OF TROPICAL DEPRESSION DOLLY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED WITHIN NORTH CENTRAL MISSOURI THIS EVENING. STOFLET
In the hours before
Local storm report, Jul 27, 7:24 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
724 PM CDT SUN JUL 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL LEMONS 40.40N 93.05W
07/27/2008 E4.00 INCH PUTNAM MO PARK/FOREST SRVC
REPORTED BY CONSERVATION AGENT
&&
NRRLocal storm report, Jul 27, 7:35 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
735 PM CDT SUN JUL 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL POLLOCK 40.36N 93.08W
07/27/2008 E4.50 INCH SULLIVAN MO PUBLIC
CAR AND HOME WINDOWS SHATTERED. LASTED ABOUT 5 MIN.
LARGEST SPIKE COMING OUT OF IT MADE IT 5 INCHES.
&&
NRRLocal storm report, Jul 27, 7:48 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
748 PM CDT SUN JUL 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM HAIL POLLOCK 40.36N 93.08W
07/27/2008 M3.50 INCH SULLIVAN MO TRAINED SPOTTER
LARGE HAIL WAS REPORTED TO HAVE DAMAGED VEHICLES IN
POLLOCK.
&&
GAMISLocal storm report, Jul 27, 7:54 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
754 PM CDT SUN JUL 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 PM HAIL 4 W GREEN CITY 40.27N 93.03W
07/27/2008 E2.75 INCH SULLIVAN MO AMATEUR RADIO
ON HWY 6
0748 PM TSTM WND GST GREEN CASTLE 40.26N 92.88W
07/27/2008 E65.00 MPH SULLIVAN MO PUBLIC
PUBLIC REPORT OF 65 TO 75 MPH WINDS. NUMEROUS TREE LIMBS
DOWN.
&&
NRRThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 7:07 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Sullivan | 38 min |
| Jul 27, 7:15 PM CDT | Severe Thunderstorm Warning | EAX | Putnam | 15 min |
| Jul 27, 7:43 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Linn, Macon, Sullivan | 47 min |
| Jul 27, 8:27 PM CDT | Tornado Warning | EAX | Macon | 33 min |
| Jul 27, 8:35 PM CDT | Flash Flood Warning | EAX | Adair, Putnam, Schuyler, Sullivan | 12 hr |
| Jul 27, 8:41 PM CDT | River Flood Warning | EAX | Adair, Macon, Putnam, Schuyler | 41 hr |
| Jul 27, 8:52 PM CDT | Severe Thunderstorm Warning | EAX | Schuyler | 38 min |
| Jul 27, 8:59 PM CDT | Tornado Warning | EAX | Macon, Randolph | 46 min |
| Jul 27, 9:02 PM CDT | Tornado Warning | EAX | Macon, Randolph | 33 min |
| Jul 27, 9:07 PM CDT | Flash Flood Warning | EAX | Macon | 12 hr |
| Jul 27, 9:27 PM CDT | Severe Thunderstorm Warning | EAX | Putnam, Schuyler | 33 min |
| Jul 27, 9:44 PM CDT | Severe Thunderstorm Warning | EAX | Randolph | 46 min |
| Jul 27, 11:53 PM CDT | Areal Flood Advisory | EAX | Randolph | 6 hr |
| Jul 28, 4:14 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 5 days |
| Jul 28, 4:30 AM CDT | River Flood Warning | EAX | Cooper, Howard | 6 days |
| Jul 28, 6:03 AM CDT | River Flood Warning | EAX | Howard | 22 hr |
| Jul 28, 8:29 AM CDT | Areal Flood Warning | EAX | Adair, Mercer, Putnam, Schuyler, Sullivan | 7 hr |
| Jul 28, 3:19 PM CDT | Areal Flood Warning | EAX | Adair, Chariton, Linn, Livingston, Macon, Mercer and 4 more | 24 hr |
Nearby
Tornado Warnings in Missouri, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.